zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical solutions for the three-point boundary value problem of nonlinear fractional differential equations. (English) Zbl 1250.65106
Summary: We present an efficient numerical scheme for solving three-point boundary value problems of nonlinear fractional differential equation. The main idea of this method is to establish a favorable reproducing kernel space that satisfies the complex boundary conditions. Based on the properties of the new reproducing kernel space, the approximate solution is obtained by searching least value techniques. Moreover, uniformly convergence and error estimation are provided for our method. Numerical experiments are presented to illustrate the performance of the method and to confirm the theoretical results.
MSC:
65L10Boundary value problems for ODE (numerical methods)
34A08Fractional differential equations
34B15Nonlinear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
46E22Hilbert spaces with reproducing kernels
65L20Stability and convergence of numerical methods for ODE
65L70Error bounds (numerical methods for ODE)
WorldCat.org
Full Text: DOI
References:
[1] G. Zaslavsky, Hamiltonian Chaos and Fractional Dynamics, Oxford University Press, Oxford, UK, 2008. · Zbl 1152.37001
[2] B. West, M. Bologna, and P. Grigolini, Physics of Fractal Operators, Springer, New York, NY, USA, 2003.
[3] M. M. Meerschaert and H. P. Scheffler, “Semistable Lévy motion,” Fractional Calculus & Applied Analysis, vol. 5, no. 1, pp. 27-54, 2002. · Zbl 1032.60043
[4] M. M. Meerschaert, D. Benson, and B. Baeumer, “Operator Levy motion and multiscaling anomalous diffusion,” Physical Review E, vol. 63, no. 2, Article ID 021112, 6 pages, 2001. · doi:10.1103/PhysRevE.63.021112
[5] R. L. Magin, “Fractional calculus in bioengineering,” Critical Reviews in Biomedical Engineering, vol. 32, no. 1, pp. 1112-1117, 2004.
[6] R. L. Magin, “Fractional calculus in bioengineering, part 2,” Critical Reviews in Biomedical Engineering, vol. 32, no. 2, pp. 105-193, 2004. · doi:10.1615/CritRevBiomedEng.v32.i2.10
[7] R. L. Magin, “Fractional calculus in bioengineering, part 3,” Critical Reviews in Biomedical Engineering, vol. 32, no. 3-4, pp. 195-377, 2004. · doi:10.1615/CritRevBiomedEng.v32.i34.10
[8] F. Liu, V. Anh, I. Turner, and P. Zhuang, “Time fractional advection-dispersion equation,” Journal of Applied Mathematics & Computing, vol. 13, no. 1-2, pp. 233-245, 2003. · Zbl 1068.26006 · doi:10.1007/BF02936089
[9] F. Liu, V. Anh, and I. Turner, “Numerical solution of the space fractional Fokker-Planck equation,” Journal of Computational and Applied Mathematics, vol. 166, no. 1, pp. 209-219, 2004. · Zbl 1036.82019 · doi:10.1016/j.cam.2003.09.028
[10] R. Schumer, D. A. Benson, M. M. Meerschaert, and B. Baeumer, “Multiscaling fractional advection-dispersion equations and their solutions,” Water Resources Research, vol. 39, pp. 1022-1032, 2003.
[11] Y. A. Rossikhin and M. V. Shitikova, “Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids,” Applied Mechanics Reviews, vol. 50, no. 1, pp. 15-67, 1997. · Zbl 0901.73030
[12] T. T. Hartley, C. F. Lorenzo, and H. K. Qammer, “Chaos in a fractional order Chua’s system,” IEEE Transactions on Circuits and Systems I, vol. 42, no. 8, pp. 485-490, 1995. · doi:10.1109/81.404062
[13] I. Petrá\vs, “Chaos in the fractional-order Volta’s system: modeling and simulation,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 157-170, 2009. · Zbl 1176.34050 · doi:10.1007/s11071-008-9429-0
[14] M. S. Tavazoei and M. Haeri, “Chaotic attractors in incommensurate fractional order systems,” Physica D, vol. 237, no. 20, pp. 2628-2637, 2008. · Zbl 1157.26310 · doi:10.1016/j.physd.2008.03.037
[15] J. T. Machado, “Discrete-time fractional-order controllers,” Fractional Calculus & Applied Analysis, vol. 4, no. 1, pp. 47-66, 2001. · Zbl 1111.93307
[16] W. Wyss, “The fractional Black-Scholes equation,” Fractional Calculus and Applied Analysis, vol. 3, no. 1, pp. 51-61, 2000. · Zbl 1058.91045
[17] E. Scalas, R. Gorenflo, and F. Mainardi, “Fractional calculus and continuous-time finance,” Physica A, vol. 284, no. 1-4, pp. 376-384, 2000. · doi:10.1016/S0378-4371(00)00255-7
[18] M. Raberto, E. Scalas, and F. Mainardi, “Waiting-times and returns in high-frequency financial data: an empirical study,” Physica A, vol. 314, no. 1-4, pp. 749-755, 2002. · Zbl 1001.91033 · doi:10.1016/S0378-4371(02)01048-8
[19] I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. · Zbl 0924.34008
[20] V. Daftardar-Gejji and S. Bhalekar, “Solving multi-term linear and non-linear diffusion-wave equations of fractional order by Adomian decomposition method,” Applied Mathematics and Computation, vol. 202, no. 1, pp. 113-120, 2008. · Zbl 1147.65106 · doi:10.1016/j.amc.2008.01.027
[21] N. H. Sweilam, M. M. Khader, and R. F. Al-Bar, “Numerical studies for a multi-order fractional differential equation,” Physics Letters A, vol. 371, no. 1-2, pp. 26-33, 2007. · Zbl 1209.65116 · doi:10.1016/j.physleta.2007.06.016
[22] I. Hashim, O. Abdulaziz, and S. Momani, “Homotopy analysis method for fractional IVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 674-684, 2009. · Zbl 1221.65277 · doi:10.1016/j.cnsns.2007.09.014
[23] F. Liu, P. Zhuang, V. Anh, I. Turner, and K. Burrage, “Stability and convergence of the difference methods for the space-time fractional advection-diffusion equation,” Applied Mathematics and Computation, vol. 191, no. 1, pp. 12-20, 2007. · Zbl 1193.76093 · doi:10.1016/j.amc.2006.08.162
[24] E. A. Rawashdeh, “Numerical solution of fractional integro-differential equations by collocation method,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 1-6, 2006. · Zbl 1100.65126 · doi:10.1016/j.amc.2005.09.059
[25] S. Momani and Z. Odibat, “Analytical approach to linear fractional partial differential equations arising in fluid mechanics,” Physics Letters A, vol. 355, no. 4-5, pp. 271-279, 2006. · Zbl 05675858 · doi:10.1016/j.physleta.2006.02.048
[26] S. Momani and Z. Odibat, “Numerical comparison of methods for solving linear differential equations of fractional order,” Chaos, Solitons & Fractals, vol. 31, no. 5, pp. 1248-1255, 2007. · Zbl 1137.65450 · doi:10.1016/j.chaos.2005.10.068
[27] Z. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27-34, 2006. · Zbl 05675858
[28] W. Jiang and Y. Z. Lin, “Approximate solution of the fractional advection-dispersion equation,” Computer Physics Communications, vol. 181, no. 3, pp. 557-561, 2010. · Zbl 1210.65168 · doi:10.1016/j.cpc.2009.11.004
[29] R. Pandey, O. P. Singh, and V. Baranwal, “An analytic algorithm for the space-time fractional advection-dispersion equation,” Computer Physics Communications, vol. 182, no. 5, pp. 1134-1144, 2011. · Zbl 1217.65196 · doi:10.1016/j.cpc.2011.01.015
[30] S. Badraoui, “Approximate controllability of a reaction-diffusion system with a cross-diffusion matrix and fractional derivatives on bounded domains,” Boundary Value Problems, vol. 2010, pp. 1-14, 2010. · Zbl 1192.35091 · doi:10.1155/2010/281238 · eudml:222788
[31] O. Zaid and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2199-2208, 2009. · Zbl 1189.65254 · doi:10.1016/j.camwa.2009.03.009
[32] G. J. Fix and J. P. Roop, “Least squares finite-element solution of a fractional order two-point boundary value problem,” Computers & Mathematics with Applications, vol. 48, no. 7-8, pp. 1017-1033, 2004. · Zbl 1069.65094 · doi:10.1016/j.camwa.2004.10.003
[33] B. Ahmad and G. Wang, “A study of an impulsive four-point nonlocal boundary value problem of nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1341-1349, 2011. · Zbl 1228.34012 · doi:10.1016/j.camwa.2011.04.033
[34] M. Rehman and R. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038-1044, 2010. · Zbl 1214.34007 · doi:10.1016/j.aml.2010.04.033
[35] S. Liang and J. Zhang, “Existence and uniqueness of strictly nondecreasing and positive solution for a fractional three-point boundary value problem,” Computers & Mathematics with Applications, vol. 62, no. 3, p. 1333--1340, 2011. · Zbl 1235.34024 · doi:10.1016/j.camwa.2011.03.073
[36] Z. Chen and Y. Z. Lin, “The exact solution of a linear integral equation with weakly singular kernel,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 726-734, 2008. · Zbl 1144.45002 · doi:10.1016/j.jmaa.2008.03.023
[37] Y. Z. Lin, J. Niu, and M. G. Cui, “A numerical solution to nonlinear second order three-point boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7362-7368, 2012. · Zbl 1246.65122 · doi:10.1016/j.amc.2011.11.009
[38] J. Niu, Y. Z. Lin, and C. P. Zhang, “Approximate solution of nonlinear multi-point boundary value problem on the half-line,” Mathematical Modelling and Analysis, vol. 17, no. 2, pp. 190-202, 2012. · Zbl 1266.34032 · doi:10.3846/13926292.2012.660889
[39] K. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. · Zbl 0789.26002
[40] M. G. Cui and Y. Z. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2009. · Zbl 1165.65300
[41] S. Momani and M. Noor, “Numerical methods for fourth-order fractional integro-differential equations,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 754-760, 2006. · Zbl 1107.65120 · doi:10.1016/j.amc.2006.04.041